# SDR MWEA020649

- Difficulty date: October 29, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 5912995503
- Condition: Scratched
- Location: Left Fwd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD EMERGENCY EXIT DOOR INNER PAN HAS SEVERAL AREAS OF SCRATCHES AND BARE METAL.  --  BLENDED OUT SCRATCHES AND INSTALLED FASTENERS.
